# SDR USAASB01072

- Difficulty date: March 2, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 1296662
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 17,432 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TPA - FLT 1648 - CLIMBING THROUGH 8,000 FEET OUT TPA, EN ROUTE TO PIT, CREW ADVISED THAT THE NR 1 ENGINE OVERHEAT LIGHT ILLUMINATED.  POWER WAS REDUCED ON THE NR 1 ENGINE AND THE LIGHT EXTINGUISHED.  FLIGHT RETURNED TO FIELD AT TPA AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE NR 1 ENGINE PRECOOLER CONTROL VALVE SENSOR AND 450 DEGREE THERMOSTAT O-RING BLOWN OUT.  REMOVED AND REPLACED THE SENSOR AND THE THERMOSTAT.  RAN NR 1 ENGINE TO POWER.  OPS CHECK AND LEAK CHECK GOOD.  (M)
